| Catalog Number |
364389 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reported facility name: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that when using the bd preset¿ eclipse¿, water droplets were observed inside the syringe.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary - the following fields have been updated with additional information: d10.Device available for eval- yes d10.Returned to manufacturer on: 07-feb-2025 h3.Device eval by manufacturer- yes bd received three photos and two samples for investigation.Evaluation of the photos and samples shows heparin additive in the syringe.Additionally, ten retained samples were visually inspected, and no foreign material was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: foreign matter - unknown.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description